# SDR ASAA0843733

- Difficulty date: October 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 6,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Part serial: 2442
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AFT FLAP PREVIOUS REPAIR IS DELAMINATED ON INSIDE UPPER SURFACE.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND BONDED REPAIR IAW B737 400 SRM 51 70 10.
